このエントリーをはてなブックマークに追加
ID 41588
FullText URL
Author
Fujimoto, Takao
Abstract
The purpose of this note is to present a proposition on a sort of duality relation concerning systems of nonlinear inequalities. A useful theorem due to A.W. Tucker(1956) on duality relations valid for systems of linear inequalities was partially generalized to systems of nonlinear inequalities in Fujimoto(1980), in which a given vector-valued mapping is assumed to be either pseudoconcave or homogeneous of a positive degree. Another partial extension of Tucker's result is made in Fujimoto-Ranade(1995), where the concavity of a given mapping is required. The assumption of concavity seems too strong in a model with externalities and variable returns, and so in this note a weaker assumption of pseudoconcavity is restored with an additional requirement.
Note
研究ノート (Note)
Published Date
1997-06-05
Publication Title
岡山大学経済学会雑誌
Publication Title Alternative
Okayama Economic Review
Volume
volume29
Issue
issue1
Publisher
岡山大学経済学会
Publisher Alternative
The Economic Association of Okayama University
Start Page
105
End Page
110
ISSN
0386-3069
NCID
AN00032897
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Eprints Journal Name
oer